advertisement
Question
Posted by: Anonymous | 2009/05/25

stopped birth control

I stopped using triphisal about 4 days ago. Want to know why i started bleeding i just finished my periods last week. Wanna start using female condoms. hardly see them around. where can i get them?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you stop the Pill, you will have a bleed as the hormones are withdrawn. The female condom is difficult to find, but try one of the pharmacies. They may be able to get it for you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2009/05/25

Hi, I stopped just before starting the white tablets. Thanks for advice.

Reply to Anonymous
Posted by: Anonymous | 2009/05/25

Did you stop the Triphasil whilst in the " white zone" ? ' Cause that is the best time to stop it, to prevent you from bleeding again a few days after you stopped taking birth control. It' s normal to bleed again once you' ve stopped birth control, ' cause your body needs to neutralise itself again.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement